# SDR SIMA20130721001

- Difficulty date: July 21, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 32,305 hours, 29,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cradle
- Condition: Broken
- Location: Flashlight
- Component: Flashlight
- Component part number: P2070009520
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A FLASHLIGHT HOLDER BROKEN.  RAR F/A FLASHLIGHT ASSY IAW AMM 33-50-16, OPS CHECKED GOOD.
